Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A convergence equivalence related to polynomials orthogonal on the unit circle


Author: Glen Baxter
Journal: Trans. Amer. Math. Soc. 99 (1961), 471-487
MSC: Primary 42.15
DOI: https://doi.org/10.1090/S0002-9947-1961-0126126-8
MathSciNet review: 0126126
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0126126-8
Article copyright: © Copyright 1961 American Mathematical Society